# SDR N6WA2017122102

- Difficulty date: December 21, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N155GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10225
- Aircraft time: 33,517 hours, 23,170 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Condition: Loose
- Location: Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

LEFT BLEED DUCT WARNING IN FLT. TIGHTEN DOWN MT 139 BLEED AIR DETECTOR LOOP CONNECTOR IAW AMM 36-21-01.
